Global Journal of Pure and Applied Mathematics

 

Volume 2  Number 3 (2006)

 

Special Issue: Proceedings of the 14th Symposium of the 

                           Tunisian Mathematical Society 

                          Held in Hammamet, March 20-23, 2006.

 

 

PARTIAL DIFFERENTIAL EQUATIONS WITH HIGHER ORDER DIFFERENTIAL CONSTRAINTS

pp. 171-180(10)

Author(s): M.I. Ayari

 

BEURLING-HÖRMANDER’S THEOREM FOR THE DUNKL TRANSFORM

pp. 181-196(16)

Author(s): K. Trimèche

 

CALDERΌN'S REPRODUCING FORMULA ASSOCIATED WITH PARTIAL DIFFERENTIAL OPERATORS ON THE HALF-PLANE

pp. 197-205(9)

Author(s): L. Kamoun and M. Sifi

 

WEYL-DUNKL TRANSFORMS

pp. 206-224(19)

Author(s): A. Dachraoui

 

SOLUTIONS APPROXIMATION FOR STOCHASTIC DIFFERENTIAL EQUATIONS

pp. 225-236(12)

Author(s): M. Zili

 

THE PROFILE OF RELATIONS
pp. 237-272(36)

Author(s): M. Pouzet

 

 

 [UP]  

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact